# SDR ASOA05745

- Difficulty date: September 7, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Part time: 2,743 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4871 - DURING A GROUND INSPECTION IN ATL, THE EMERGENCY LIGHTS BATTERY PACK IN THE AVIONICS COMPARTMENT WAS FOUND DEAD.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK IN THE AVIONICS COMPARTMENT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
